BOUND STATES OF THE DIRAC EQUATIONS WITH HULTHéN-TYPE POTENTIALS
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  1991, Vol. 40 Issue (8): 1201-1206    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
BOUND STATES OF THE DIRAC EQUATIONS WITH HULTHéN-TYPE POTENTIALS
HU SI-ZHU, SU RU-KENG
复旦大学物理系,上海,200433
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn